# SDR AALA202509279225

- Difficulty date: September 20, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 68,931 hours, 29,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LAVATORY VACUUM VENT OUTLET APPEARS TO HAVE CORROSION.   MAINTENANCE FERRY TO TLE FOR REPAIR (SEE AALA202509272720) CORROSION ON LOWER FUSELAGE SKIN AROUND AFT LAVATORY VACUUM VENT LOCATED AT BS 917 FROM S21L AND S22L. ACCOMPLISHED TRIPLER REPAIR PER SRM 53-70-01-2R REPAIR AND EA 368349.
